# SDR SIMA20150515006

- Difficulty date: May 15, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,798 hours, 34,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED ON FRAME 75 AT THIRD FASTENER BELOW STRINGER 2R, EASI 8071 USED.  FREQ=400KHZ, LPF=100, V-GAIN=76.0, H-GAIN=65.0, 50-500KHZ PROBE.  PERFORMED PERMANENT REPAIR OF FUSELAGE SKIN CRACK ON FRAME 75 AT THIRD FASTENER IAW ERS-EM-53MR-1308.
